# SDR 2002UALA01649

- Difficulty date: November 2, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 13,834 hours, 1,748 cycles
- Engine: Pwa PW4056
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: 9309P00232
- Condition: Blown
- Location: Mlg
- Part time: 120 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

REPORT FROM TOWER OF SMOKE FROM AFT MAIN GEAR.  SUBSEQUENT INSPECTION SHOWED INNER AFT BODY GEAR TIRE BLOWN.  REMOVED AND REPLACED BLOWN 4R TIRE AND MATING NR 3 TIRE PER BLOWN TIRE PROCEDURES.  REASON FOR TIRE FAILURE UNKNOWN.  TIRE WAS A RECAP 3 LEVEL.
